MathSciNet Relay Station
MathSciNet bibliographic data
MR732103 16A06 (16A08)
Malcolmson, Peter Matrix localizations of $n$-firs. I, II. Trans. Amer. Math. Soc. 282 (1984), no. 2, 503–518, 519–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement